# SDR HEEA088524

- Difficulty date: July 12, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 7,009 hours
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Master Cylinder
- Part number: 204076036005
- Part serial: RH1507
- Condition: Malfunctioned
- Location: Rotor Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BRAKE MASTER CYLINDER HAS NO OUTPUT PRESSURE. IN SHOP REPAIR.
